Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Theorem on Non-Tâtonnement Stability

Frank H. Hahn and Takashi Negishi
Econometrica
Vol. 30, No. 3 (Jul., 1962), pp. 463-469
Published by: The Econometric Society
DOI: 10.2307/1909889
Stable URL: http://www.jstor.org/stable/1909889
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Theorem on Non-Tâtonnement Stability
Preview not available

Abstract

This paper investigates an adjustment process for a pure exchange economy out of equilibrium, when trading is allowed at non-equilibrium prices. The "trading rule" postulated is that if a good is in excess demand at the going prices then trading ensures that no one will hold more of that good than he desires and vice versa when there is excess supply. An example of this mechanism is provided. It is shown that the system approaches an equilibrium.

Page Thumbnails

  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469